# SDR DHL2004805002

- Difficulty date: April 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB65555A1
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FLAMED OUT AT 35,000, MACH .84.  COMPLETED IN-FLIGHT ENGINE FAILURE CHECK LIST.  COMPLETED IN-FLIGHT ENGINE START ABNORMAL PROCEDURE, AND IN-FLIGHT ENGINE SHUTDOWN CHECK LIST (5 PSI OIL).  TROUBLESHOT PER CFM 56 M/M 71-00-00, FAULT 51.  NO DEFECTS FOUND VISUALLY OR DURING ENGINE GROUND RUN TEST.  REMOVED AND REPLACED FUEL BOOST PUMP PER M/M 73-10-2.  LEAK CHECKED OK.  PERFORMED MAX POWER ASSURANCE CHECK PER JRH, AND NO DEFECTS NOTED.  ENGINE OPS CHECKED GOOD.  OK TO CONTINUE.
